# SDR SWIA202163633

- Difficulty date: September 10, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA50807-670-53-11-1531  796SK MXCODEID47635-PR - FOUND DENT ON THE RH SIDE OF THE NOSE, JUST AFT OF THE AFT SIDE OF THE EXTERNAL SERVICE PANEL DOOR (122CR).  COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-11-1531 REV -- DATE 2019/06/19.  PERMANENT REPAIR DUE WITHIN 4750 FH BY TAT:  31169.7., PART NUMBER:   - , SERIAL NUMBER: 10300, POSITION:    (C CHECK RO 01-05-2022)   COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA50807-670-53-11-1531  796SK MXCODEID47635-PR - REPAIRED DENT ON THE RH SIDE OF THE NOSE, JUST AFT OF THE AFT SIDE OF THE EXTERNAL SERVICE PANEL DOOR (122CR) IAW MHIRJ  REO 670-53-11-1761 REV --, DATED 2021-12-27, CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01. COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY AND MAJOR REPAIR REPORT FORM M-337, NO CHNAGE TO WEIGHT AND BALANCE.
